Plastic Surgery, Beauty, Skin Care Message Boards & Blogs
Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.
Ask Dr. Rivkin questions on all non-surgical cosmetic procedures, laser treatments, and injection fillers, including Botox, Juvederm, Restylane, Radiesss, Sculptra, IPL, Fraxel, Thermage, Mesotherapy, Non-surgical nose job, chin/cheek augmentation, and many other procedures.
i have had some success reducing the fleshy part of the nose with steroids. it takes several sessions and the results are subtle, but it seems like it can be done. i think the results are permanent, but i'm not 100% positive.
i've done probably 40 or 50 people so far and I have not seen any side effects or problems.
hope that helps
I had a non surgical with radiesse done and the tip had too much put in and then the steroid shots were put afterwards to reduce the radiesse and now my tissue in my nose tip has drooped and shifted and has dents and looks like the cartilage is protruding out. Sometimes it shifts around and I dont know what to do please help. It has thinned out my tissue in my nose and looks wierd and the tip is droopy and pushed down. My nose looks wider and flatter because the tissue on the bridge has deflated because of the steroid shot.
i'm sorry you're going through this.
if you can, send me profile and front on pictures and i can tell you with more accuracy what can be done. you can send to firstname.lastname@example.org.
you may need to have filler put in there, but less than you had before.
tough to tell for sure without pictures.
Information and services provided through Make Me Heal and this Site are intended for educational and informational purposes and are not a substitute for the advice of your physician or other medical professional. If you need medical assistance, you should contact your medical care provider. For more information, please read Our Policies.